On the range, local times and periodicity of random walk on an interval

Siva Athreya, Sunder Sethuraman, Bálint Tóth

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

The range, local times, and periodicity of symmetric, weakly asymmetric and asymmetric random walks at the time of exit from a strip with N locations are considered. Several results on asymptotic distributions are obtained.

Original languageEnglish (US)
Pages (from-to)269-284
Number of pages16
JournalAlea
Volume8
Issue number1
StatePublished - Dec 1 2011

Keywords

  • Local times
  • Periodicity
  • Random walk
  • Range

ASJC Scopus subject areas

  • Statistics and Probability

Fingerprint Dive into the research topics of 'On the range, local times and periodicity of random walk on an interval'. Together they form a unique fingerprint.

Cite this